# SDR UPS02438166

- Difficulty date: April 18, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO - BS 840 LT FRAME I/B CHORD FOUND CORROSION AT STR 30L.  FWD CARGO BS 840 LT FRAME I/B CHORD REPAIR AT STR 30L AS PER SRM 53-10-04 FIG 52.
